# SDR ABXA99000143

- Difficulty date: March 7, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Aircraft time: 51,135 hours, 29,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503653
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN PANEL CORRODED AT STATION 690.  REPAIRED IAW ABX REA D853-34983MR.
